MathSciNet Relay Station
MathSciNet bibliographic data
MR1878293 60K40 (65C35 82C31)
Eibeck, Andreas; Wagner, Wolfgang Stochastic particle approximations for Smoluchoski's coagulation equation. Ann. Appl. Probab. 11 (2001), no. 4, 1137–1165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement